# SDR SWAA2024041059420

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA (1EA) 2024-180449<[01] REPLACED LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA (1EA) I.A.W. B737-700 AMM 33-51-01-960-802 TEST IS OK.;[02] CORRECTED STEP 1.   REPLACED LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA (1EA) I.A.W. B737-700 AMM 33-51-01-960-802 PENDING OPERATIONAL TEST.;[03] REPLACED LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA (1EA) I.A.W. B737-700 AMM 33-51-01-960-802 PENDING OPERATIONAL TEST.;[04] REPLACED LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS AT AFT GALLEY AREA (1EA) I.A.W. B737-700 AMM 33-51-01-960-802 PERFORMED TEST IS OK.;[05] CERTIFIED WORK PERFORMED.
